# SDR REXA2022020900190

- Difficulty date: January 21, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOORBEAM AT LBL 27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 969 TO
FS 1098.                                                          "
"PERFORMED SPLICE REPAIR IAW CRJ900 SRM 53-00-41-201-001-A03 REPAIR
FIG 53-00-41-995-829 ON LBL 27 FROM FS 969 - FS 1098.             
WVAC EMP # "
